# SDR 2001UALA02387

- Difficulty date: December 12, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 28,795 hours, 21,574 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188, WL 207, FUSELAGE RIGHT FRAME CHORD CRACKED IN RADIUS. MAJOR REPAIR ACCOMPLISHED, MANUFACTURED & INSTALLED REPAIR DOUBLERS.
